# SDR ASAA2018031823959

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 21,584 hours, 7,099 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHINE COMING FROM THE OVERHEAD ROW 29F.  ACFT GROUNDED.  FOUND AFT CABIN TEMP SENSOR ASSY FILTER CLOGGED.  CLEANED THE FILTER IAW MM 21-61-06,
